The averaging principle for parabolic equations with variable principal term
Doklady Akademii Nauk, Tome 208 (1973) no. 1, pp. 32-35
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_208_1_a6,
author = {V. V. Zhikov},
title = {The averaging principle for parabolic equations with variable principal term},
journal = {Doklady Akademii Nauk},
pages = {32--35},
year = {1973},
volume = {208},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_208_1_a6/}
}
V. V. Zhikov. The averaging principle for parabolic equations with variable principal term. Doklady Akademii Nauk, Tome 208 (1973) no. 1, pp. 32-35. http://geodesic.mathdoc.fr/item/DAN_1973_208_1_a6/